# SDR SIMA20120718005

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 22,689 hours, 20,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3007, FIRST OFFICER’S FLASHLIGHT HOLDER WAS BROKEN.   REMOVED AND REPLACED FIRST OFFICER’S FLASHLIGHT CRADLE IAW AMM 33-50-16.  OPS CHECKED GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
